• Nellie's Avatar

    Nellie shared a photo

    Wall_84400d87-07ce-425d-a1f5-cb49550092b5

    3 Comments
    • Gabba's Avatar
      Gabba

      I can't believe what I'm seeing!

      6 months ago
    • GregP_WN's Avatar
      GregP_WN

      We had a little baby skunk that was hanging around our house a few years ago. He wasn't tame enough to pick it up, but he was around for a few days for us to look at.

      6 months ago
    • Bug's Avatar
      Bug

      Cute photo! Were you at a zoo or...?

      6 months ago
  • Nellie's Avatar

    Nellie asked a questionBreast Cancer

    Injection for menopause

    10 answers
    • Rustysmom's Avatar
      Rustysmom

      I went thru menopause in my early 40s, as did my sister. Both of our doctors put us on hormone replacement therapy because they were worried about too many years without estrogen would be hard on our hearts. When more information became available about the cancer risks we both got off of the hormone therapy. We both ended up with ILC, that is estrogen positive. I am on Letrozole, and will likely be for the rest of my life. Estrogen is the enemy, and anything you can do to shut that down, the less likely you will be to have a recurrence. Also, you should be able to switch to other hormone blockers once your bloodwork shows you are fully menopausal. Best of luck to you!

      6 months ago
    • cards7up's Avatar
      cards7up

      Do they want you to stop producing hormones due to your type of cancer? Makes sense! It's nothing to go through chemical menopause. I went through it at 48 and was fine.

      6 months ago
    • Nellie's Avatar
      Nellie

      Thank you to everyone who commented!! I should of been more specific with all the details!
      Oncologist appointment today....My estradiol level is close enough to start Arimidex (sp?)!! No Zoladex injections! Women who are chunky tend to carry more estrogen. Hoping I don’t get any bad side effects, I didnt with Tamoxifen.

      6 months ago
  • Nellie's Avatar

    Nellie started following

  • Nellie's Avatar

    Nellie shared an experience

    Drug Therapy or Medication (Tamoxifen and Anti-Depressants): Years before breast cancer I had taken Cymbalta for depression. My oncologist told me I would have to stop cymbalta, because anti-depressants interfere with tamoxifen's effectiveness. The ONLY anti-depressant you can take is effexor. I am NOT a physician or medical expert. I did research on this. Google tamoxifen and antidepressants.

    1 Comment
    • Netsy's Avatar
      Netsy

      Very interesting! Thanks for the information

      over 5 years ago
  • Nellie's Avatar

    Nellie asked a questionBreast Cancer

    Tomixfen

    13 answers
    • deni57's Avatar
      deni57

      I have been on Tamoxifen for a year and half. The side effects do get better, but I cant wait until I am off. I am suffering from bones pain, hair loss, and the worst thing are the hot flashes. I thought a lot of time to get off it, but the peace that I feel about doing the right thing has no price. I am also taking Effexor and it has helped a lot. Keep on taking it, things will get better. Wish you the best

      .

      almost 6 years ago
    • lorilaa's Avatar
      lorilaa

      I took that Tamoxifen for a month or so and had all sorts of side effects from it. The worst was feeling like I had the flu constantly. I was suppose to stay on it for five years I was told by my doctor but I told her to take me off of it because I couldn't live with the side effects everyday. I also had my side effects with the Effexor. It maybe helpful but it also has some nasty side effects. I would get bad headaches from it in the bad of my head and up my neck, the most painful headaches I've ever had. I went to the emergency room twice because they were so bad. I got off of it as soon as I could. Don't just quit Effexor you have to gradually come off of it if you decide to quit it. I was told it was dangerous to just quit taking it that you have to have your doctor regulate your dosage to wean off of it. It can cause cataracts and vision problems also. I change to a medicine with less side effects that works just as well if not better. Hope you figure out what is causing the problems for you.

      almost 6 years ago
    • Nellie's Avatar
      Nellie

      I stopped tamoxifen on august 18th. the emotional side effect went away and the horrible leg cramps that i thought were the shoes i was wearing!! saw onc last week he wants me to try it again, i agreed to try it again! i believe my hair had started growing more and i gained back some of the weight i had lost. i will start back on it tomorrow!!!

      almost 6 years ago
  • Nellie's Avatar

    Nellie posted an update

    One year ago today, I was diagnosed with Breast Cancer. It has been a journey! Thanks to my friends and family who supported me through it all....and WHATNEXTERS!!!! To all who are still fighting, YOU CAN DO IT!!!!!!!!!

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Hey!! Happy Cancerversary!! Sorry I'm late getting on this. Hope you're doing well and thanks for the update and being with us.

      about 6 years ago